# SDR USAAF98022

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11312
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd System
- Condition: Failed
- Location: Nr 2 System
- Stage of operation: AP
- Nature of condition: C, J
- Precautionary procedure: K, O

## Discrepancy

FLT 861 - BHM - EN ROUTE TO BHM AT APPROXIMATELY 11,000 FT, CAPTAIN BELIEVED AIRCRAFT SUSTAINED A LIGHTNING STRIKE.  AIRCRAFT LOST SYSTEM 2 HYDRAULIC PRESSURE SHORTLY AFTERWARDS.  DURING APPROACH TO BHM AFTER FLAPS AND LANDING GEAR WERE EXTENDED THE SYSTEM 1 HYDRAULIC SYSTEM FAILED.  CAPT DECLARED EMERGENCY AND LANDED.  TOUCHDOWN WAS NORMAL.  ON ROLLOUT, THE LEFT MAIN GEAR TIRES BLEW OUT.  AIRCRAFT PULLED LEFT AND ROLLED OFF THE RUNWAY.  NOSE GEAR COLLAPSED AND AIRCRAFT CAME TO REST PARTIALLY ON THE ACTIVE RUNWAY.  PASSENGERS AND CREW EVACUATED THROUGH THE MAIN ENTRY DOOR.  AIRCRAFT WAS REPAIRED PER FOKKER DAMAGE AND REPAIR REPORT G100A-00-8141 FSW-S-406.  (X)
